Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 147, NWS Tallahassee, FL

June 26, 2011Baker County, Mitchell County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 26, 2011, 6:24 PM EDT for Baker County, Mitchell County, Georgia. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 6:24 PM EDT (22:24 UTC)
Expired
Jun 26, 2011, 6:46 PM EDT
In force
22 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Mitchell County, GA

The radar

The Tallahassee radar (KTLH), 89 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:30 PM EDTTSTM WND DMGCamilla, GATREES DOWN COUNTY-WIDE. HOUSE HAD WATER DAMAGE CAUSED BY A TREE FALLING ON ITS ROOF IN CAMILLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2580 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WUUS52 KTAE 262224
SVRTAE
GAC007-205-262300-
/O.NEW.KTAE.SV.W.0147.110626T2224Z-110626T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
624 PM EDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BAKER COUNTY IN SOUTHWEST GEORGIA...
  MITCHELL COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 700 PM EDT

* AT 624 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CAMILLA...
  AND MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWTON...MITCHELL CO A/P...HOPEFUL...HOGGARD MILL...HAWKINSTOWN AND
  BRANCHVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY!

&&

LAT...LON 3108 8422 3108 8449 3130 8448 3139 8423
      3127 8408
TIME...MOT...LOC 2224Z 046DEG 11KT 3125 8422

$$

9-FOURNIER
1 follow-up statement
094 
WWUS52 KTAE 262246
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT SUN JUN 26 2011

GAC007-205-262255-
/O.CAN.KTAE.SV.W.0147.000000T0000Z-110626T2300Z/
MITCHELL GA-BAKER GA-
646 PM EDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAKER AND
MITCHELL COUNTIES IS CANCELLED...

RECENT RADAR DATA SHOWED THAT THIS STORM HAS WEAKENED BELOW SEVERE 
LEVELS. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3108 8422 3108 8449 3130 8448 3139 8423
      3127 8408
TIME...MOT...LOC 2245Z 046DEG 11KT 3120 8427

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Jun 26, 3:35 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT SUN JUN 26 2011

.SYNOPSIS...
THE BROAD MID/UPPER TROF OVER THE EASTERN PORTION OF THE
COUNTRY...AND THE SCATTERED PIECES OF ENERGY ALONG ITS PERIPHERY ARE
AIDING THE SEABREEZE IN THE DEVELOPMENT OF CONVECTION OVER OUR
FORECAST AREA THIS AFTERNOON. COVERAGE OF STORMS IS BEST OVER THE
PANHANDLE OF FLORIDA WHERE THE SEABREEZE IS ACTING AS A FOCUSING
MECHANISM AND A PEPPERING OF SHOWERS AND THUNDERSTORMS CAN BE FOUND
ELSEWHERE ACROSS THE REGION. SMALL HAIL AND GUSTY WINDS CAN BE
EXPECTED WITH SOME OF THE STRONGER STORMS THIS AFTERNOON. ALTHOUGH
NONE OF THESE STORMS HAVE REACHED SEVERE CRITERIA AS OF YET...IT IS
CERTAINLY POSSIBLE THAT A STORM OR TWO COULD BECOME SEVERE THIS
AFTERNOON.

WITH PLENTIFUL SUNSHINE THIS AFTERNOON...HIGHS HAVE AND WILL
CONTINUE TO CLIMB INTO THE MIDDLE AND UPPER 90S THIS AFTERNOON.

&&

.SHORT TERM (TONIGHT THROUGH TUESDAY)...
TONIGHT...MOST OF THE AFTERNOON CONVECTION WILL TAPER OFF AFTER
SUNSET...HOWEVER GUIDANCE CONTINUES TO SHOW THAT OUTFLOW FROM STORMS
DEVELOPING OVER TENNESSEE AND NRN ALABAMA THIS AFTERNOON WILL
INTERACT WITH OUR LOCAL SEABREEZE AND BOUNDARIES FROM OUR AFTERNOON
CONVECTION TO KEEP A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN THE
FORECAST FOR THE FIRST PART OF THE OVERNIGHT PERIOD.

AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...OUR COASTAL
WATERS WILL BE PLACED IN AN ENVIRONMENT WITH WEAK SYNOPTIC FORCING
BETWEEN THE RIDGE OVER THE SRN U.S. AND THE SUBTROPICAL RIDGE. THAT
COUPLED WITH DECENT INSTABILITY WILL BE FAVORABLE FOR THE
DEVELOPMENT OF OVERNIGHT/EARLY MORNING CONVECTION...ESPECIALLY OVER
APALACHEE BAY.

MONDAY...DRY AIR ASSOCIATED WITH THE RIDGE OVER THE SRN U.S. WILL
NOSE INTO OUR WESTERN FORECAST AREA AND HELP TO KEEP AFTERNOON
STORMS LIMITED OVER THE EASTERN PANHANDLE OF FLORIDA AND OUR
SOUTHEASTERN ALABAMA COUNTIES. ELSEWHERE...AFTERNOON STORMS WILL
FORM ALONG THE SEABREEZE FRONT...PRIMARILY OVER THE BIG BEND OF
FLORIDA AND INTO SRN GEORGIA. HOWEVER...EXPECT OVERALL COVERAGE OF
STORMS TO BE SLIGHTLY LESS THAN THIS AFTERNOON.

HIGHS ON MONDAY ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S.
LOCATIONS FURTHER EAST ACROSS SE ALABAMA AND THE EASTERN
PANHANDLE...WHERE THE UPPER RIDGE IS NOSING WEST AND CONVECTION IS
LIMITED...HAVE THE BEST SHOT AT UPPER 90S.

MONDAY NIGHT...AS IS COMMON THIS TIME OF YEAR OVERNIGHT/MORNING
CONVECTION IS POSSIBLE OVER OUR COASTAL WATERS. OVERNIGHT LOWS WILL
FALL INTO THE LOWER TO MIDDLE 70S.

TUESDAY...VERY SIMILAR CONDITIONS TO MONDAY WILL DOMINATE DURING THE
AFTERNOON ON TUESDAY. THE UPPER RIDGE NOSING IN FROM THE WEST WILL
KEEP CONVECTION LIMITED AND TEMPERATURES HIGHER OVER OUR WESTERN
FORECAST AREA. FURTHER EAST...THE SEABREEZE WILL PROVIDE A CHANCE
FOR AFTERNOON STORMS...ESPECIALLY OVER THE BIG BEND OF FLORIDA. THE
ONLY DIFFERENCE ON TUESDAY WILL BE THAT A SHORTWAVE ROTATING THROUGH
THE UPPER TROF...WHICH REMAINS OVER THE EASTERN U.S...WILL FORCE A
WEAK FRONTAL BOUNDARY FURTHER SOUTH NEAR OUR NRN GEORGIA COUNTIES.
THIS YIELDS A CHANCE FOR A GREATER COVERAGE OF STORMS OVER SRN
GEORGIA DURING THE AFTERNOON HOURS THAN HAS BEEN THE CASE IN PAST
DAYS.

HIGHS ON TUESDAY WILL BE SIMILAR TO MONDAY...IN THE MIDDLE AND UPPER
90S.

&&

.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...BOTH THE 26/00Z GFS AND
25/12Z EURO FORECAST A VERY WEAK FRONT TO MOVE INTO THE AREA AND
DISSIPATE AT THE START OF THE PERIOD. WHEN COMBINED WITH SEASONABLE
DEEP LAYER MOISTURE...THIS WILL LIKELY BE A FOCUS FOR ADDITIONAL
SHOWER AND THUNDERSTORM ACTIVITY ON WEDNESDAY AND THURSDAY. BEYOND
THAT TIME...THE EURO CONTINUES TO SHOW FAIRLY DECENT COVERAGE OF
DAILY AFTERNOON CONVECTION WHEREAS THE GFS HAS LESS. GIVEN THE
PRESENCE OF A DISSIPATING BOUNDARY IN THE REGION...WILL SIDE MORE
WITH THE EURO AND GO A BIT ABOVE THE MEX POPS FOR NEXT WEEKEND. THIS
RESULTS IN POPS AROUND 40 PERCENT FOR NEXT WEEKEND COMPARED TO THE
MEX SUGGESTION OF 20-30 PERCENT. SEASONABLY WARM TEMPERATURES ARE
EXPECTED THROUGH THE PERIOD.

&&

.AVIATION...SCT-BKN CU FIELD HAS DEVELOPED ACROSS THE AREA AND GIVEN
WAY TO A SCATTERING OF SHOWERS AND STORMS. JUST ABOUT ANY OF THE TAF
SITES COULD SEE A BRIEF STORM OVER THE NEXT SEVERAL HOURS. EXPECT
LOCALIZED AND BRIEF GUSTY WINDS AND VIS/CIG RESTRICTIONS ASSOCIATED
WITH THESE STORMS INTO THE EVENING HOURS. STORM COVERAGE WILL
QUICKLY DISSIPATE AND END WITHIN A FEW HOURS OF SUNSET. THOSE
TERMINALS THAT DO SEE A SHOWER TODAY WILL RUN THE GREATEST RISK OF
MVFR VIS RESTRICTIONS LATE TONIGHT...HOWEVER NO SIGNIFICANT PROBLEMS
ARE EXPECTED. VFR CONDITIONS ARE ANTICIPATED FOR THE DAYLIGHT HOURS.

&&

.MARINE...RATHER BENIGN CONDITIONS ARE EXPECTED OVER OUR COASTAL
WATERS FOR THE ENTIRE PERIOD AS HIGH PRESSURE REMAIN NEAR. LIGHT
WINDS...AND SEAS 1 TO 2 FEET WILL BE COMMON. EXPECT A SLIGHT
ENHANCEMENT IN WINDS AND SEAS NEARSHORE EACH AFTERNOON ASSOCIATED
WITH THE SEABREEZE. EARLY IN THE WEEK A SOUTHERLY SWELL FROM A
DISTURBANCE IN THE SRN GOMEX WILL INCREASE SEAS UP TO 2 TO 3
FEET...BUT BY MID WEEK SEAS WILL ONCE AGAIN SUBSIDE. OUR COASTAL
WATERS WILL REMAIN BELOW HEADLINE CRITERIA THROUGH THE WEEK.

&&

.FIRE WEATHER...MOIST SOUTHWEST FLOW WILL KEEP RELATIVE HUMIDITY
VALUES WELL ABOVE CRITICAL LEVELS THE NEXT COUPLE OF DAYS. EXPECT A
SCATTERING OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS TO
SOME RAIN CHANCES IN THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   73  95  73  95  73 /  20  50  20  50  30
PANAMA CITY   76  91  75  91  76 /  20  40  20  40  30
DOTHAN        74  96  74  97  74 /  30  20  10  30  30
ALBANY        74  97  74  98  74 /  30  20  20  30  30
VALDOSTA      72  96  73  96  71 /  30  40  30  40  30
CROSS CITY    72  92  71  92  70 /  20  60  30  40  20
APALACHICOLA  76  91  75  90  75 /  30  40  20  20  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

SYNOPSIS/SHORT TERM/MARINE...HARRIGAN
AVIATION/FIRE WEATHER...MROCZKA
LONG TERM...DVD
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 14 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
408 AM EDT SUN JUN 26 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
408 AM EDT SUN JUN 26 2011 /308 AM CDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IMPACTING MAINLY
THE NORTHERN AND EASTERN COUNTIES OF OUR FORECAST AREA DURING THE
AFTERNOON AND EVENING. A FEW STORMS MAY BE STRONG TO POSSIBLY
SEVERE WITH WIND GUSTS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AS THE PESKY UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC...DRIER
AIR FILTERS BACK IN. A RETURN TO A MORE NORMAL SUMMERLIKE PATTERN
IS EXPECTED WITH MAINLY AFTERNOON AND EVENING SEA BREEZE DRIVEN
CONVECTION. SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

In the hours before

Special weather statement, Jun 26, 5:04 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT SUN JUN 26 2011

GAZ156-262145-
DECATUR-
504 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DECATUR
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 545 PM EDT...

AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WEST BAINBRIDGE...OR OVER BAINBRIDGE...
MOVING SOUTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WEST BAINBRIDGE...LYNN...HANOVER...DECATUR CO A/P...
CYRENE...BIG SLOUGH BOAT LANDING...BAINBRIDGE...HALES LANDING...
FOWLSTOWN AND FACEVILLE LANDING THROUGH 545 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3074 8443 3072 8472 3099 8470 3100 8450
TIME...MOT...LOC 2105Z 355DEG 4KT 3090 8459

HESS
Special weather statement, Jun 26, 5:09 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT SUN JUN 26 2011

FLZ017-026-027-115-127-262200-
COASTAL FRANKLIN-COASTAL WAKULLA-INLAND WAKULLA-LEON-LIBERTY-
509 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
LEON...SOUTHEASTERN LIBERTY...WESTERN WAKULLA AND NORTHEASTERN
FRANKLIN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...

AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF SPRING HILL...OR 11 MILES
NORTH OF CRAWFORDVILLE...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALLAHASSEE REGIONAL
A/P...SPRING HILL...NORFLEET...MCCAIN...HILLIARDVILLE...BROWN
HOUSE...CRAWFORDVILLE...BUCKHORN...SOPCHOPPY AND SANBORN THROUGH 600
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2998 8459 2999 8459 3001 8455 3001 8466
      3002 8471 3040 8450 3048 8435 3034 8430
      2993 8444
TIME...MOT...LOC 2109Z 021DEG 17KT 3029 8444

HESS
Local storm report, Jun 26, 5:13 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 S PONCE DE LEON       30.68N 85.94W
06/26/2011  E1.00 INCH       WALTON             FL   AMATEUR RADIO

            QUARTER SIZE HAIL AND ESTIMATED 45 MPH WINDS.

&&

HARRIGAN
Special weather statement, Jun 26, 5:18 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 PM EDT SUN JUN 26 2011

GAZ125-127-145-146-262200-
COLQUITT-DOUGHERTY-MITCHELL-WORTH-
518 PM EDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
MITCHELL...SOUTHWESTERN WORTH...NORTHWESTERN COLQUITT AND
SOUTHEASTERN DOUGHERTY COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 518 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF PECAN CITY...OR 6 MILES
EAST OF PUTNEY...MOVING SOUTH AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WILLIAMSBURG...SYLVESTER A/P...RADIUM
SPRINGS...PUTNEY...PECAN CITY...MARINE CORPS LB...FOUR POINTS...EAST
DOUGHERTY...DOSAGA AND DEWITT THROUGH 600 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8389 3115 8394 3114 8416 3143 8415
      3143 8414 3145 8415 3157 8414
TIME...MOT...LOC 2118Z 356DEG 11KT 3145 8403

HESS
Local storm report, Jun 26, 5:27 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     KILLEARN ESTATES        30.51N 84.22W
06/26/2011                   LEON               FL   TRAINED SPOTTER

            TREE LIMBS DOWN AND NICKEL SIZE HAIL.

&&

MROCZKA
Special weather statement, Jun 26, 6:20 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
620 PM EDT SUN JUN 26 2011

FLZ007-008-262245-
NORTH WALTON FL-CENTRAL WALTON FL-
520 PM CDT SUN JUN 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY...

* UNTIL 545 PM CDT

AT 518 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A STRONG
THUNDERSTORM 25 MILES NORTH OF SEMINOLE...OR NEAR FOX HILL...MOVING
NORTHWEST AT 20 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM HAD A HISTORY OF HAIL AND STRONG WIND GUSTS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

LAT...LON 3078 8639 3099 8640 3100 8639 3100 8627
      3087 8615 3069 8624 3072 8640 3078 8640
TIME...MOT...LOC 2219Z 116DEG 15KT 3082 8631

9-FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 3:05 PM EDTSpecial Weather StatementTAEThomas25 min
Jun 26, 4:48 PM EDTSevere Thunderstorm WarningTAEDougherty, Worth27 min
Jun 26, 4:52 PM EDTSevere Thunderstorm WarningTAELee, Turner, Worth35 min
Jun 26, 4:54 PM EDTSpecial Weather StatementTAEColquitt51 min
Jun 26, 5:01 PM EDTSpecial Weather StatementTAEQuitman44 min
Jun 26, 5:04 PM EDTSpecial Weather StatementTAEDecatur41 min
Jun 26, 5:12 PM EDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth24 min
Jun 26, 5:18 PM EDTSpecial Weather StatementTAEMitchell42 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningTAETerrell24 min
Jun 26, 6:37 PM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.